Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Abasov, T M

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:125
Abstract pages:150
Full texts:77
References:25

http://www.mathnet.ru/eng/person64352
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204631

Publications in Math-Net.Ru
1993
1. T. M. Abasov, A. M. Rubinov, “On a class of $\mathbb{H}$-convex functions”, Dokl. Akad. Nauk, 331:4 (1993),  391–392  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 95–97
2. T. M. Abasov, “Normal sets and monotonic functions and their applications”, Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993),  1004–1011  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:7 (1993), 885–890  isi
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022